# SDR SWAA2013022513027

- Difficulty date: February 15, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,909 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT PLATE BS 420 - 440 RBL 23 WL 156.  REPAIRED SUPPORT PER SRM.
